# SDR DL757952530

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 1 PYLON O/B SKIN WAS FOUND TO BE CRACKED ON TOP AFT CORNER OF CUTOUT FOR PANEL 433 AT INSIDE OF STRUT BOX.  THE DAMAGE WAS CUT OUT, HFEC OF CUTOUT WAS OK.  DOUBLER WAS DRILLED AND REAMED TO FINAL SIZE AND INSTALLED PER SRM 54-51-01.
